journal6 ›› 2004, Vol. 25 ›› Issue (1): 3-6.

• Results of NSFC • Previous Articles     Next Articles

Asymptotic Stability of Runge- Kutta Methods for Delay Differential Equations With a Bounded Delay


  1. ( 1. Department of Mathematics, Xiangtan University, Xiangtan 411105, Hunan China; 2. Department of Mathematics and Computer Science, Jishou University, Jishou 416000, Hunan China)
  • Online:2004-03-15 Published:2012-11-06

Abstract: This paper discusses the nonlinear stability of Runge- Kutta methods for delay different ial dquations with a bounded delay. It is proved that a ( k , l ) - algebraically stable Runge- Kutta methods with linear interpolation procedure is asymptotically stable.

Key words: delay differential equations, Runge- Kutta methods, asymptotic stability

WeChat e-book chaoxing Mobile QQ